Export: On the Riemann-Roch formula without projective hypothesis

Navarro Garmendia, Alberto and Navarro Garmendia, José (2020). On the Riemann-Roch formula without projective hypothesis. "Transactions of the American Mathematical Society", v. 374 (n. 2); pp. 755-772. ISSN 0002-9947. https://doi.org/10.1090/tran/8107.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM